# SDR ABXA20240209820

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 90,329 hours, 28,529 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: Illuminated
- Location: Adp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENG'S STARTED ADP PRESS LGT ILLUMINATED PRESS LGT STAYS ILUMINATED WITH SELECTOR SWITCH IN ON POSTION .AC RETURNED TO THE GATE , MAINTENACE GROUNDED AC DEFERRED ADP FOR DEPARTURE IAW MEL ABX-29-11-3. RETURENED AC TO SERVICE AND DEPARTED.   WILL AMEND AFTER REPAIR
